3 doctors weighed in:
My doctor has prescibed simvastatin, has anybody had side effects?
3 doctors weighed in

Dr. Louis Grenzer
Internal Medicine - Cardiology
1 doctor agrees
In brief: Sure
All drugs have side effects.
With statin drugs we check liver tests as they can cause abnormalities in those tests, also pain in the muscles can be related to the drugs. As Simvastatin has a somewhat higher incidence of side effects than some of the other drugs, i avoid it especially in the higher doses.

In brief: Sure
All drugs have side effects.
With statin drugs we check liver tests as they can cause abnormalities in those tests, also pain in the muscles can be related to the drugs. As Simvastatin has a somewhat higher incidence of side effects than some of the other drugs, i avoid it especially in the higher doses.
Dr. Louis Grenzer
Dr. Louis Grenzer
Thank
Dr. Mary Callahan
Internal Medicine - Cardiology
In brief: Simvastatin
Simvastatin like the other statin agents can cause abnormalities in liver enzymes or muscle aches and pains.
These can be monitored with a routine blood test. Patients may also be allergic to any medicine.

In brief: Simvastatin
Simvastatin like the other statin agents can cause abnormalities in liver enzymes or muscle aches and pains.
These can be monitored with a routine blood test. Patients may also be allergic to any medicine.
Dr. Mary Callahan
Dr. Mary Callahan
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors